Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

H-pylori,brown vaginal discharge,urinary infection,painful urination

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11696 Questions
Brown discharge out vagiva with 5 days fever
43 years old, no med problems at all, but recently get antibiotic course treating H -pylori and week later fill that my urine tract have problem, pain to pee and very often.
Posted Sat, 21 Apr 2012 in Vaginal and Uterus Health
Answered by Dr. Rakhi Tayal 30 minutes later

Thanks for writing to us.

Painful urination and frequency are associated with a urine examination done which will show pus cells and protein in the urine.

If it is actually a urinary tract infection, then you need antibiotics to treat your problem.

For symptomatic relief, you need to have plenty of fluids and do take plenty of fresh cranberry juice.

Brownish discharge from vagina is usually associated with cervical lesions like erosion, cervical polyp, hormonal disturbances, vaginal infections, etc.

The cause can only be determined after proper examination by your gynaecologist and necessary investigations.

I hope my answer and recommendations are adequate and helpful. Waiting for your further follow up queries if any.

Wishing you good health.


Above answer was peer-reviewed by
Follow-up: H-pylori,brown vaginal discharge,urinary infection,painful urination 37 hours later
THX! Any chance to skip antibiotic course? My stomach in pain from previous course...and ruin the whole my will be another infection come up, because I don't have immune system to fight! Any advice of alternative medicine to cure UTI?
Thx in advance
Answered by Dr. Rakhi Tayal 2 hours later

Thanks for writing again.

Without antibiotics it is difficult to treat UTI and recurrence is common.

You can take plenty of fluids and probiotics to help your GI system to tolerate the antibiotics better.

Hope my answer is helpful.

Wishing you a trouble free speedy recovery.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor